# SDR SWIA201129128

- Difficulty date: December 30, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 24,051 hours, 20,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD 2 OVERWING EMERGENCY LIGHTS ON RIGHT SIDE EXTERIOR ARE OUT.  (FLT 6210)  RELAMPED EMERGENCY LIGHTS.
